MathSciNet Relay Station
MathSciNet bibliographic data
MR1808107 58J60 (35J60 46E35 53C20)
Djadli, Zindine; Druet, Olivier Extremal functions for optimal Sobolev inequalities on compact manifolds. Calc. Var. Partial Differential Equations 12 (2001), no. 1, 59–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement